# SDR SWAA2015122847429

- Difficulty date: December 23, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 36,435 hours, 16,752 cycles
- Engine: Ge CFM56*
- Engine time: 36,435 hours, 16,752 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR STALL AT NR 1 ENG.  R & R NR 1 ENG IAW MM.
